Australia’s preferred online pharmacy

CutPrice Pharmacy

Menu
Cart 0

Aspro Clear Pain Relief 20 Tablets Easy To Halve

  • $656
  • Save $1.43


Aspro Tab x 20 provide effective relief from pain, fever and inflammation.
Aspro Tablets contain 320mg of aspirin for fast and effective temporary relief from headach and cold and flu symptoms.

Ingredients:

Aspirin 320mg

Directions:

Take 2-3 tablets every 4 hours as necessary. Children over 12 years: Take 1-2 tablets every 4 hours as necessary.
Do not exceed 12 tablets in 24 hours unless directed by a doctor. Do not take for more than 10 days unless directed by a doctor. Protect from moisture. Store below 25 degrees.

Warnings & Disclaimers:

Always read the label. Use only as directed.
If symptoms persist see your Health Care Professional. 

CPP


We Also Recommend